# SDR COMA0260233

- Difficulty date: April 4, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 2,103 hours, 1,802 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5471 FLAPS FAIL MESSAGE.ADJUSTED THE FECU POTENTIOMETERS.
